Powell-Sabin B-splines and unstructured standard T-splines for the solution of the Kirchhoff-Love plate theory exploiting Bézier extraction

May, S., Vignollet, J. and Borst, R.D. (2016) Powell-Sabin B-splines and unstructured standard T-splines for the solution of the Kirchhoff-Love plate theory exploiting Bézier extraction. International Journal for Numerical Methods in Engineering, 107 (3). pp. 205-233. ISSN 0029-5981

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • May, S.
  • Vignollet, J.
  • Borst, R.D.
Copyright, Publisher and Additional Information:

© 2015 John Wiley & Sons, Ltd. This is an author produced version of a paper subsequently published in International Journal for Numerical Methods in Engineering. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: isogeometric analysis; Powell–Sabin B-splines; NURBS-to-NURPS; NURBS; unstructured T-splines; Bézier extraction
Dates:
  • Published: 20 July 2016
  • Published (online): 15 December 2015
  • Accepted: 4 November 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 07 Jun 2016 08:38
Last Modified: 02 Jul 2017 08:33
Published Version: http://dx.doi.org/10.1002/nme.5163
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/nme.5163
Open Archives Initiative ID (OAI ID):

Export

Statistics